# SDR 2007FA0000971

- Difficulty date: October 31, 2007
- Submitted: November 2, 2007
- Operation: General aviation
- Aircraft: N8HQ
- Make and model: Beech 400BEECH
- Aircraft serial: RJ50
- Aircraft time: 8,390 hours, 7,898 cycles
- Engine: Pwa JT15D4
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 41EN16
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE THRUST REVERSER ARM LIGHTS WERE ILLUMINATED IN FLIGHT. PILOTS LANDED AT LZU MAINTENANCE FOUND A FAULTY LT GROUND SAFE SWITCH. MAINTENANCE REPLACED SWITCH WITH NEW UNIT AIRCRAFT CHECKED GOOD.
